# SDR 99ZZZX3076

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N452TT
- Make and model: Beech 65-B90
- Aircraft serial: LJ452
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIR CONDITIONER INOPERABLE.  MAINTENANCE INSPECTED AIR CONDITIONER SYSTEM AND FOUND GROUND TO COMPRESSOR MOTOR HAD BURNED A HOLE IN BEAM P/N 50-410012-249.  THIS BEAM HAS THE UPPER SUPPORT FOR THE DRAG BRACE ATTACHED TO IT. THE DIAMETER OF THE HOLE WAS APPROXIMATELY .75 INCH.  GROUND WIRE ATTACH BOLT APPEARED TO HAVE WORKED LOOSE CAUSING GROUND TO ARC.  SUBMITTER SUGGESTED RE-LOCATING GROUND ONTO A GROUND LUG AND NOT DIRECTLY ON THIS BEAM.
